RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 2, Pages 227–233 (Mi de2672)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The resolvent and fractional powers of ordinary differential operators in spaces of smooth functions

I. D. Evzerov, P. E. Sobolevskii

Voronezh State University

Full text: PDF file (662 kB)

Bibliographic databases:
UDC: 517.937
Received: 16.07.1973

Citation: I. D. Evzerov, P. E. Sobolevskii, “The resolvent and fractional powers of ordinary differential operators in spaces of smooth functions”, Differ. Uravn., 12:2 (1976), 227–233

Citation in format AMSBIB
\Bibitem{EvzSob76}
\by I.~D.~Evzerov, P.~E.~Sobolevskii
\paper The resolvent and fractional powers of ordinary differential operators in spaces of smooth functions
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 2
\pages 227--233
\mathnet{http://mi.mathnet.ru/de2672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=405174}
\zmath{https://zbmath.org/?q=an:0333.47020}


Linking options:
  • http://mi.mathnet.ru/eng/de2672
  • http://mi.mathnet.ru/eng/de/v12/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Sheipak, “The eigenfunction system of a hydrodynamical problem is a Riesz basis”, Math. Notes, 58:5 (1995), 1238–1241  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:86
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020